# SDR UPS01235528

- Difficulty date: March 21, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65192929
- Part serial: 7851KF
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  NR 2 FLAP TRACK CARRIAGE HAS CORROSION INSIDE SPINDLE BORE.   CARRIAGE ASSY REPLACED.
